MAUDE Adverse Event Report: MEDICAL EQUIPMENT ROLL STAND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

MEDICAL EQUIPMENT ROLL STAND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Replacement wheels have been sent to the reporting facility.Therefore, the device will not be returned for evaluation.A history review of serial number asftac015 showed no other similar product complaint(s) from this serial number.Parts-only order.
 
Event or Problem Description
Per biomed, one of the caster wheels will not sit straight and appears to be bent.The stand rocks as the wheels aren't level.

Brand Name
MEDICAL EQUIPMENT ROLL STAND
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12277306
Report Number3006260740-2021-03124
Device Sequence Number4477428
Product Code IYO
UDI-Device Identifier00801741124693
UDI-Public(01)00801741124693
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;